Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A representation for the logarithmic derivative of a meromorphic function

Morris Marden

Vol. 38 (1971), No. 1, 145–149
Abstract

A new representation is developed for the logarithmic derivative of a meromorphic function f in terms of its zeros and poles, using as parameters some of the critical points of f. Applications are made to locating all but a finite number of critical points of f.

Mathematical Subject Classification
Primary: 30A68
Milestones
Received: 23 October 1970
Published: 1 July 1971
Authors
Morris Marden